# SDR YENA2020052170354

- Difficulty date: May 17, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N179JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 006
- Aircraft time: 39,399 hours, 25,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 1521
- Condition: Discharged
- Location: Cabin
- Part time: 33,614 hours, 21,767 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, INOP CEILING PANEL 254CRC ELPU; (REF AEROMAN NR 150674 WO 2020 162/1) R & R CEILING PANEL 254CRC ELPU OPS OK
